# SDR SWAA2023090583797

- Difficulty date: July 30, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT 2023-477507<[01] REPLACED FLOOR PANEL 120BF AT FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02 AND DWG# 453A1610 REV C. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED SEE INDIVIDUAL SIGN OFF BELOW
